# SDR MALA954293

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 2731110033
- Condition: Cracked
- Location: Bl 0.00
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED INSPECTION, MAINTENANCE FOUND FORWARD FAIRING CENTER ATTACH CHANNEL CRACKED AT THE HYDRAULIC LINE PASS-THROUGH.  REPAIRS WERE COMPLETED BY INSTALLING REPAIR DOUBLERS IAW FAC SRM 57-90-30.  (X)
